On the strong law of large numbers relative to semifield-valued measures
Doklady Akademii Nauk, Tome 238 (1978) no. 4, pp. 808-810
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_238_4_a10,
author = {T. A. Sarymsakov and I. B. Halikulov},
title = {On the strong law of large numbers relative to semifield-valued measures},
journal = {Doklady Akademii Nauk},
pages = {808--810},
year = {1978},
volume = {238},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_238_4_a10/}
}
T. A. Sarymsakov; I. B. Halikulov. On the strong law of large numbers relative to semifield-valued measures. Doklady Akademii Nauk, Tome 238 (1978) no. 4, pp. 808-810. http://geodesic.mathdoc.fr/item/DAN_1978_238_4_a10/